Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Dark rough skin, rashes, poor complexion. On melacare cream for two years, stopped using it. How can I get rid of side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11924 Questions
Question
Hi Sir, I'm 27 year old male. I have been using melacare cream from past 2 years. I stopped using it from past 2 weeks after being advised from many people that using hydroquinone products will have XXXXXXX effets on skin in future. Now my skin has turned real dark, rough and developed rashes like structures, i'm really worried by this. Please advice how to make my skin healthier and get rid of this melacare effects. Also suggest me improving my skin complexion in natural way.

Thanks...
Posted Wed, 11 Apr 2012 in Skin Hair and Nails
 
 
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
The changes in your skin have happened due to withdrawal of cream that you were using. These are all short lived and will decrease on their own in 4-6 weeks. You need not worry. Taking a healthy diet and Vitamin E supplements will help. You can also avoid sun exposure and use a good sunscreen for an early recovery.
Skin complexion is due to the activity of melanocytes which is determined genetically. Nothing much can be done to change the activity. You can lighten the color of your facial hairs ( bleaching) to make your skin look fairer.
Your dermatologist can help you by Laser therapy, dermabrasion or by chemical peel.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by
 
Follow-up: Dark rough skin, rashes, poor complexion. On melacare cream for two years, stopped using it. How can I get rid of side effects? 5 hours later
Dear Mam,
Thank you very much for your reply. I feel relieved to know that my skin irritation wont last for long and will be recovered soon. I just wanted to know whats the name of capsules or tablets of Vitamin E that i should take?
I'm afraid that i can't be going out anywhere while at the process of chemical peeling so i couldn't opt for it right now.. I have heard that taking Glutathion with Vitamin C can whiten the skin in safe way. What do you suggest about this? if yes, from where can i purchase Glutathione in Bangalore? Is taking vitamin C along with Vitamin E safe?

Thanks & Regards XXXXXXX
 
 
Answered by Dr. Rakhi Tayal 8 hours later
Hello.
Thanks for writing again.
For Vitamin E you can take Cap. Evion 40mg once daily.
Taking Vitamin E with Vitamin C is safe and is not likely to show any drug interactions.
Glutathione supplements have not been proven in clinical trials to have an effect on skin color. Still you can take a combination of antioxidants and see if it helps.
Hope my answer is helpful. Further queries are welcome.
Please accept my answer in case you do not have further queries.
Wishing you a trouble free speedy recovery.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor